# SDR AALA20150214006

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 62,579 hours, 10,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  CHARGED BATTERY, PERFORMED GOOD FUNCTIONAL CHECK IAW AMM 33-51-902-082 & AMM 33-51-07-612 056.  SYS CHECKED NORMAL.
